This Article 
 Bibliographic References 
 Add to: 
Analysis of Chordal Ring Network
April 1981 (vol. 30 no. 4)
pp. 291-295
B.W. Arden, Department of Electrical Engineering and Computer Science, Princeton University
A family of regular graphs of degree 3, called Chordal Rings, is presented as a possible candidate for the implementation of a local network of message-connected (micro) computers. For a properly constructed graph in this family having n nodes the diameter, or maximum length message path, is shown to be of 0(n 1/2). The symmetry of the graphs makes it possible to determine message routing by using a simple distributed algorithm. The given algorithm is also potentially useful for the determination of alternate paths in the event of node or link failure.
Index Terms:
regular networks, Chordal Ring, distributed routing, message-passing, multi- (micro) computer systems
B.W. Arden, null Hikyu Lee, "Analysis of Chordal Ring Network," IEEE Transactions on Computers, vol. 30, no. 4, pp. 291-295, April 1981, doi:10.1109/TC.1981.1675777
Usage of this product signifies your acceptance of the Terms of Use.